# SDR DXTA200500611

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 4,576 hours, 2,823 cycles
- Engine: Allsn AE3007C
- Engine time: 4,384 hours, 2,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Condition: Open
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE LEFT ENGINE, ON FIRST START OF THE DAY, A STRONG ODOR OF RAW FUEL COMES INTO THE COCKPIT.  PACK ISOLATION VALVE WAS OPEN.  AIR COMING FROM WEMAC SMELLED CLEAN.
